# SDR QU2R20170809001

- Difficulty date: August 9, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N230QS
- Make and model: Amd FALCON2000EX
- Aircraft serial: 59
- Aircraft time: 7,716 hours, 4,543 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strip
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO CORROSION BEYOND ACCEPTABLE LIMITS, 71 PERCENT MATERIAL LOSS, ON THE MAIN ENTRANCE DOOR LOWER TITANIUM STRIP.  REPAIRED IAW ENGINEERING DRAWING F2MB222105A3 E01.
